RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2000, Volume 55, Issue 6(336), Pages 159–172 (Mi umn353)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematical Events

Sofya Kovalevskaya: a mathematician and a person

V. V. Kozlov


DOI: https://doi.org/10.4213/rm353

Full text: PDF file (189 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2000, 55:6, 1175–1192

Bibliographic databases:

Document Type: Personalia
MSC: 01A70

Citation: V. V. Kozlov, “Sofya Kovalevskaya: a mathematician and a person”, Uspekhi Mat. Nauk, 55:6(336) (2000), 159–172; Russian Math. Surveys, 55:6 (2000), 1175–1192

Citation in format AMSBIB
\Bibitem{Koz00}
\by V.~V.~Kozlov
\paper Sofya Kovalevskaya: a~mathematician and a~person
\jour Uspekhi Mat. Nauk
\yr 2000
\vol 55
\issue 6(336)
\pages 159--172
\mathnet{http://mi.mathnet.ru/umn353}
\crossref{https://doi.org/10.4213/rm353}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1840378}
\zmath{https://zbmath.org/?q=an:1011.01014}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2000RuMaS..55.1175K}
\transl
\jour Russian Math. Surveys
\yr 2000
\vol 55
\issue 6
\pages 1175--1192
\crossref{https://doi.org/10.1070/rm2000v055n06ABEH000353}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000169375800022}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0034562481}


Linking options:
  • http://mi.mathnet.ru/eng/umn353
  • https://doi.org/10.4213/rm353
  • http://mi.mathnet.ru/eng/umn/v55/i6/p159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Deza, M. I. Shtogrin, “A criterion for the embeddability of $(r,q)$-polycycles”, Russian Math. Surveys, 57:3 (2002), 589–591  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:1022
    Full text:218
    References:44
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018